# SDR CA000926010

- Difficulty date: August 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Gulstm G159
- Aircraft time: 21,299 hours, 4 cycles
- Engine: Rroyce DART5298X
- System (JASC): 2121 · Air Distribution Fan
- Part: Rotor
- Part number: 139153
- Condition: Cracked
- Location: Supercharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT, FIBERGLASS DUCT MATERIAL AND METAL FRAGMENTS WERE DISCOVERED IN ENGINE NACELLE/WHEEL WELL AREA.SUPERCHARGER ROTOR FAILED SENDING METAL FRAGMENTS THROUGH FIBERGLASS INLET DUCT.SUPERCHARGER AND DUCT WERE REPLACED, DEBRIS REMOVED FROM INLET PATH.
